American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Bernd Sturmfels. On the decidability of Diophantine problems in combinatorial geometry. Bull. Amer. Math. Soc. 17 (1987) 121-124. MR 888886.
Abstract, references, and article information   
View Article: PDF

[2] Jacob E. Goodman and Richard Pollack. There are asymptotically far fewer polytopes than we thought. Bull. Amer. Math. Soc. 14 (1986) 127-129. MR 818067.
Abstract, references, and article information   
View Article: PDF

[3] Anders Björner. The unimodality conjecture for convex polytopes. Bull. Amer. Math. Soc. 4 (1981) 187-188. MR 598684.
Abstract, references, and article information   
View Article: PDF

[4] Branko Grünbaum and G. C. Shephard. Tilings with congruent tiles. Bull. Amer. Math. Soc. 3 (1980) 951-973. MR 585178.
Abstract, references, and article information   
View Article: PDF

[5] Louis J. Billera and Carl W. Lee. Sufficiency of McMullen's conditions for $f$-vectors of simplicial polytopes. Bull. Amer. Math. Soc. 2 (1980) 181-185. MR 551759.
Abstract, references, and article information   
View Article: PDF

[6] T. Figiel, J. Lindenstrauss and V. D. Milman. The dimension of almost spherical sections of convex bodies. Bull. Amer. Math. Soc. 82 (1976) 575-578. MR 0420223.
Abstract, references, and article information   
View Article: PDF

[7] Gottfried T. Rüttimann. Stable faces of a polytope. Bull. Amer. Math. Soc. 82 (1976) 314-316. MR 0410567.
Abstract, references, and article information   
View Article: PDF

[8] Thomas Zaslavsky. Counting the faces of cut-up spaces. Bull. Amer. Math. Soc. 81 (1975) 916-918. MR 0400066.
Abstract, references, and article information   
View Article: PDF

[9] Richard P. Stanley. Cohen-Macaulay rings and constructible polytopes. Bull. Amer. Math. Soc. 81 (1975) 133-135. MR 0364231.
Abstract, references, and article information   
View Article: PDF

[10] O. S. Rothaus. Study of the permanent conjecture and some generalizations. Bull. Amer. Math. Soc. 78 (1972) 749-752. MR 0299614.
Abstract, references, and article information   
View Article: PDF

[11] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1